MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s calibration signals were noted to be low.Applicable qc data was not provided.The customer stated qc results were "valid but the bias between points is significant." sample material was requested for investigation but was not available.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter questioned negative results for 2 patient samples tested for elecsys toxo igm (toxo igm) on a cobas 6000 e 601 module compared to 2 other methods.Patient 1 result from the e601 module was 0.335 coi (negative).The result from the siemens method was 1.260 coi (positive).The result from cerba france laboratory was 8.3 coi (positive).Patient 2 result from the e601 module was 0.339 coi (negative).The result from the siemens method was 2.1 coi (positive).The result from cerba france laboratory was 10.4 coi (positive).No questionable results were reported outside of the laboratory.The e601 module serial number was (b)(4).

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16416128
Report Number1823260-2023-00527
Device Sequence Number5631819
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)N
Initial Reporter CountryMO
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberTOXO IGM
Device Catalogue Number04618858190
Device Lot Number62848101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown